The Diabetes Forum Support Community For Diabetics Online banner

1 - 6 of 6 Posts

·
Registered
Joined
·
28 Posts
Discussion Starter · #1 ·
Hi, has anyone else experienced these symptoms when taking Metformin HCL? Loss of appetite, nausea, weight loss, sometimes stomach pains? I've been on 1000mg, 2x's a day for about 2 weeks. It seems to get worse as the day goes on.
 

·
Registered
Joined
·
279 Posts
I started out on metformin 500 mg twice a day and am now on 1000 mg twice a day. It did some times give me an upset stomach and diarrhea, sometimes severe, but not so much anymore. I could see how you could lose weight if you have an upset stomach, but I never did. Give it some time. Those symptoms go away after a while. Well, at least for most people.
 

·
Registered
Joined
·
18 Posts
im on 2000mg a day and have those and some others as well like tiredness and weakness, gas. which is hard to deal with right now.
 

·
Registered
Joined
·
147 Posts
When I was first diagnosed in Feb 2008 they diagnosed me as a type II.. and stuck me on Metformin... Oh my let me tell you what.. I had the same things you all have described and literally I wanted to stay near the bathroom cause I felt so horrible... Once they found out I was type I and put me on insulin I felt MUCH better-- not saying that is the case with any of you being misdiagnosed just saying I have had the same experience with metformin and honestly sooo glad to be off of it!!:D
 

·
Registered
Joined
·
8 Posts
How is your diet? Could you give me a brief rundown of your daily consumption? What other meds are you on?
 
1 - 6 of 6 Posts
Top